| Model Number |
6260-9-226 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's left hip was revised due to infection.A head and bipolar component were revised.Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# uh1-51-26; uhr bipolar 26x51mm; lot# p068e3 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.